Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Essén's generalization of the Ahlfors-Heins theorem


Author: John L. Lewis
Journal: Trans. Amer. Math. Soc. 172 (1972), 339-345
MSC: Primary 31A05
DOI: https://doi.org/10.1090/S0002-9947-1972-0310265-X
MathSciNet review: 0310265
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recently, Essén has proven a generalization of the Ahlfors-Heins Theorem. In this paper we use Essén's Theorem to obtain a different generalization of the Ahlfors-Heins Theorem.


References [Enhancements On Off] (What's this?)

  • [1] J. M. Anderson, Asymptotic properties of integral functions of genus zero, Quart. J. Math. Oxford Ser. (2) 16 (1965), 151-165. MR 31 #3605. MR 0179357 (31:3605)
  • [2] R. P. Boas, Entire functions, Academic Press, New York, 1954. MR 16, 914. MR 0068627 (16:914f)
  • [3] M. Essén, A generalization of the Ahlfors-Heins theorem, Trans. Amer. Math. Soc. 142 (1969), 331-344. MR 40 #2894. MR 0249652 (40:2894)
  • [4] -, A theorem on the maximum modulus of entire functions, Math. Scand. 17 (1965), 161-168. MR 33 #5890. MR 0197727 (33:5890)
  • [5] -, Selected topics in the classical theory of functions of a complex variable, Holt, Rinehart, and Winston, New York, 1962. MR 0162913 (29:217)
  • [6] M. H. Heins, Entire functions with bounded minimum modulus; subharmonic analogues, Ann of Math. (2) 49 (1948), 200-213. MR 9, 341. MR 0023342 (9:341g)
  • [7] J. L. Lewis, Subharmonic functions in certain regions, Trans. Amer. Math. Soc. 167 (1972), 191-201. MR 0296328 (45:5389)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31A05

Retrieve articles in all journals with MSC: 31A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0310265-X
Keywords: Subharmonic functions, harmonic functions, boundary values, $ \cos \pi \lambda $ inequality, limit in the sense of Ahlfors-Heins
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society